Produits infinis de resolvantes. (French) Zbl 0387.47038


47H05 Monotone operators and generalizations
Full Text: DOI


[1] J. B. Baillon,Quelques propriétés de convergence asymptotique pour les contractions impaires, C. R. Acad. Sci. Paris283 (1976), 587–590. · Zbl 0343.47046
[2] J. B. Baillon and G. Haddad,Quelques propriétés des opérateurs angle-bornés et n-cycliquement monotones, Israel J. Math.26 (1977), 137–150. · Zbl 0352.47023
[3] H. Brezis,Opérateurs maximaux monotones, Lecture note no5, North-Holland, 1973.
[4] F. Browder and W. Petryshyn,The solution by iteration of nonlinear functional equations in Banach spaces. Bull. Amer. Math. Soc.72 (1966), 571–575. · Zbl 0138.08202
[5] R. Bruck,Asymptotic convergence of nonlinear contraction semi-groups in Hilbert space, J. Functional Analysis18 (1975), 15–26. · Zbl 0319.47041
[6] R. Bruck,An interative solution of a variational inequality for certain monotone operators in Hilbert space, Bull. Amer. Math. Soc.81 (1975), 890–892, Corrigendum82 (1976). · Zbl 0332.49005
[7] M. Crandall and A. Pazy,On the range of accretive operators, Israel J. Math.,27 (1977), 235–246. · Zbl 0355.47039
[8] A. Genel and J. Lindenstrauss,An example concerning fixed points, Israel J. Math.22 (1975), 81–86. · Zbl 0314.47031
[9] Z. Opial,Weak convergence of the successive approximations for nonexpansive mappins in Banach spaces, Bull. Amer. Math. Soc.73 (1967), 591–597. · Zbl 0179.19902
[10] R. T. R. Rockafellar,Monotone operators and the proximal point algorithm, SIAM J. Control14 (1976), 877–898. · Zbl 0358.90053
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.